MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD ALARIS PUMP MODULE BLOOD INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2278-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd bd alaris pump module blood infusion set was leaking the following information was received by the initial reporter with the following verbatim it was reported by the customer that iv pump channel noted blood throughout.¿ parent noticed blood dripping on floor, notified rn.¿ rn investigated and inside iv pump channel noted blood throughout.¿ source of damage in tubing unable to be identified.¿ rn notified blood bank who advised to clamp the port spiked with tubing.¿ advised that bag of blood could still be infused with new tubing in other available port.¿ new tubing hung.¿ transfusion proceeded without incident.
 
Event or Problem Description
No further information was provided.
 
Additional Manufacturer Narrative
It was reported by the customer that iv pump channel noted blood throughout.One sample of item number 2278-0500 was submitted for quality evaluation.Visual inspection was performed and there were no damages or abnormalities identified in the sample.The sample was then primed and a simulated infusion was conducted at a flow rate of 125ml/hr.Leakage was not identified in the sample.The sample was then tested by pressurizing it with 10 psi and placing the sample under water to identify any leaks.There were no leaks identified during testing.The customer complaint of leakage was not verified.A root cause for the reported failure was not established because the failure could not be replicated.A device history record review for model 2278-0500 lot number 24066739 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 24jun2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.

Brand Name
BD ALARIS PUMP MODULE BLOOD INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20538485
Report Number9616066-2024-01542
Device Sequence Number20914095
Product Code FPA
UDI-Device Identifier10885403223266
UDI-Public(01)10885403223266(11)240624(17)270624(10)24066739
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2278-0500
Device Lot Number24066739
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/26/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/25/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown